Controller synthesis of discrete time fuzzy systems based on piecewise Lyapunov functions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

View graph of relations



Original languageEnglish
Pages (from-to)129-134
Journal / PublicationTopics in Applied and Theoretical Mathematics and Computer Science
Publication statusPublished - 2001


This paper presents a controller synthesis method for the discrete time fuzzy systems based on a piecewise Lyapunov function. The basic idea of the proposed approach is to construct controllers for the fuzzy systems in such a way that a piecewise Lyapunov function can be used to establish the global stability of the resulting closed loop fuzzy control systems. It is shown that the control laws can be obtained by solving a set of Linear Matrix Inequalities (LMI) that is numerically feasible with commercially available software. Two examples are given to demonstrate the advantage and the applicability of the proposed method.

Research Area(s)

  • Controller synthesis, Discrete time, Fuzzy systems, Linear matrix inequality, Piecewise Lyapunov function